MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23 mm navitor valve was chosen for a valve in valve procedure.A 21 mm non-abbott valve was implanted in 2021.The patient's aortic valve angle (av angle from 3mensio) was 48.Due to aortic insufficiency, the patient underwent a valve-in-valve aortic valve replacement with a 23 mm navitor valve.A pre-implant balloon valvuloplasty done with a 20 mm non-abbott balloon and which was successful.After the release the valve migrated into aorta.At 80%, the implant depth was 6 mm and the implant depth at release prior to migration was 6 mm.The navitor valve was implanted in a good position.After implantation, the prosthesis began to embolize, gradually migrating upward.A post dilatation was performed with a 20 mm balloon to better anchor the prosthesis, which initially stabilized but then migrated slightly further.A new 23 mm navitor valve was chosen for implant.Before implanting the second valve, cracking was performed using 20 mm non-abbott balloon, followed by successful implantation of a second navitor 23.There was zero leak and a gradient of 7 mmhg.The patient left the procedure room in good condition.
 
Additional Manufacturer Narrative
An event of off-label use and valve migration was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported valve migration could not be conclusively determined.The off-label use was due to a valve-in-valve procedure.The reported surgical and unexpected intervention were results of case-specific circumstances as post-bav was performed in attempt to stabilize the migrated valve and subsequently another valve was implanted (valve-in-valve).There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.It should be noted that per the instruction for use, ¿contraindications: the valve is contraindicated for patients with any leaflet configuration other than tricuspid.¿.
 
Event or Problem Description
N/a.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23285958
Report Number2135147-2025-05822
Device Sequence Number8956439
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)260924
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number10036038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale